BELL SCHEDULES:

REGULAR DAILY BELL SCHEDULE

REGULAR DAILY BELL SCHEDULE

7:30                      Building open

7:50                First Bell

8:00                      Tardy Bell

8:00-9:30     1st Period

9:35-11:10          2nd Period/News & Views

11:15-1:15              3rd Period/Lunch begins     

(5 minutes between class change)

“A” LUNCH:

11:15- 11:40                  Lunch

11:45- 1:15                    (31) Class

“B” LUNCH:

11:15-11:45    (32) Class

11:45- 12:10   Lunch

12:15- 1:15     (35) Class

“C” LUNCH:

11:15- 12:15   (33) Class

12:15- 12:40    Lunch

12:45-  1:15 (36) Class

“D” LUNCH:

11:15- 12:50   (34) Class

12:50-  1:15         Lunch

1:20– 2:50                4th Period

2:50                               Dismissal

3:00                       Clear main buildings

********************************************************************************


ClimbTime Bell Schedule:

7:30 Bell to enter the building

7:55 Bell to report to class

8:00-9:20      1st Period

9:25-9:55             ClimbTime

10:00-11:20        2nd Period

11:25-1:20           3rd Period

“A” Lunch

            11:25-11:50 Lunch

            11:55-1:20    Class

“B” Lunch

            11:25-11:55 Class

            11:55-12:20 Lunch

            12:25-1:20    Class

“C” Lunch

            11:25-12:25 Class

            12:25-12:50 Lunch

            12:55-1:20    Class

“D” Lunch

            11:25-12:55 Class

            12:55-1:20    Lunch

1:25-2:50 4th Period

***********************************************************************************

DAILY BELL SCHEDULE WITH HOMEROOM “A”(45 min. AM)

7:55 1st Bell

8:00 Report to Homeroom

8:00 - 8:45 Homeroom

8:50 – 10:00 1st Period

10:05 -11:10 2nd Period

Regular Schedule

DAILY BELL SCHEDULE WITH HOMEROOM “B” (30 MIN AM)

7:55                                  1st Bell

8:00 Report to Homeroom

8:00-8:30                          Homeroom

8:35– 9:55                        1st Period

10:00-11:10                      2nd Period

Regular Schedule

DAILY BELL SCHEDULE WITH HOMEROOM “C” (20 MIN AM)

7:55                                  1st Bell

8:00 Report to Homeroom

8:00– 8:20                            Homeroom

8:25– 9:45                            1st Period

9:50 –11:10                          2nd Period

Regular Schedule

************************************************************************************



DAILY BELL SCHEDULE WITH ASSEMBLY “D” (45 MIN PM)

Regular Schedule

1:20 – 2:00                       4th Period

2:05 – 2:50                       Assembly

DAILY BELL SCHEDULE WITH ASSEMBLY “E” (30 MIN PM)

Regular Schedule

1:20 – 2:15                           4th Period

2:20-2:50                              Assembly

DAILY BELL SCHEDULE WITH ASSEMBLY “F” (15 MIN PM)

Regular Schedule

1:25 – 2:30                       4th Period

2:35 – 2:50                       Assembly

*5 minutes between classes and 5 minutes between lunches.

****************************************************************************************


BELL SCHEDULE (TWO HOUR DELAY)

9:55 First Bell - Report to 1st Period

10 – 11 1st Period

11:05 – 12:05 2nd Period

12:05 – 1:45 3rd Period

12:05 – 12:30 A Lunch

12:30 – 12:55 B Lunch

12:55 – 1:20 C Lunch

1:20 – 1:45 D Lunch

1:50 – 2:50 4th Period

2:50 Dismissal

*******************************************************************************************


BELL SCHEDULE (THREE HOUR DELAY)

10:55 1ST Bell

11:00  -  11:45          1st Period

11:50  -  1:10          2nd Period

11:50  -  12:10         A Lunch (English, Fine Arts, Construction)

12:10  -  12:30        B Lunch (Science, Soc. St., OCS, Cert.)

12:30  -  12:50        C Lunch (Math, For Lang, ROTC)

12:50 -  1:10            D Lunch (PE and CTE)

1:15 - 2:00          3rd Period

2:05  - 2:50            4th Period

2:50 Dismissal

*******************************************************************************************

HALF – DAY SCHEDULE

8:00              School Starts/1st Period  (8:00-8:40)

8:10              Check in to be counted present

8:20              Check out after to be counted present

8:45              Starts 2nd Period  (8:45 – 9:30)

9:00              Check in to be counted present

9:10              Check out after to be counted present

9:35                 Starts 3rd Period  (9:35 – 10:15)

9:45              Check in to be counted present

9:55              Check out after to be counted present

10:20            Starts 4th Period (10:20 – 11:00)

10:30            Check in to be counted present

10:40            Check out after to be counted present

11:00 – 11:15   LUNCH